Alert archive / Alabama / River Flood Warnings in 2020

River Flood Warning 63, NWS Tallahassee, FL

September 16, 2020Coffee County, Alabama

NWS Tallahassee, FL issued this river flood warning at Sep 16, 2020, 9:47 AM CDT for Coffee County, Alabama. It took effect at Sep 17, 2020, 5:39 AM CDT. It was in force for 52 hr.

The area

The outline as issued.

The facts

Issued
Sep 16, 2020, 9:47 AM CDT (14:47 UTC)
In effect from
Sep 17, 2020, 5:39 AM CDT
Expired
Sep 19, 2020, 9:30 AM CDT
In force
52 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Moderate

County Coffee County, AL

The radar

The Ft Rucker radar (KEOX), 54 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pea River at Elba (US 84) (ELBA1). The gauge peaked at 31.32 ft at Sep 18, 2020, 2:00 AM CDT.

actionminormoderate10203009/1609/1709/1809/1909/20
Action stage
25 ft
Minor stage
30 ft
Moderate stage
32 ft
Major stage
46 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02364000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

351 
WGUS42 KTAE 161447
FLWTAE

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Tallahassee FL
947 AM CDT Wed Sep 16 2020

...The National Weather Service in Tallahassee FL has issued a Flood 
Warning for the following rivers in Alabama...

  Pea River at Elba (US 84) affecting Coffee County.

For the Pea River...including Elba (US 84)...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 1000 PM CDT.

&&


ALC031-170300-
/O.NEW.KTAE.FL.W.0063.200917T2301Z-200920T0840Z/
/ELBA1.2.ER.200917T2301Z.200918T1200Z.200919T2039Z.NO/
947 AM CDT Wed Sep 16 2020

The National Weather Service in Tallahassee has issued a

* Flood Warning for
  the Pea River at Elba (US 84).
* From Thursday evening to late Saturday night.
* At 9:27 AM CDT Wednesday the stage was 4.6 feet.
* Flood stage is 30.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow evening to a crest of 41.8 feet Friday morning. It will 
  then fall below flood stage Saturday afternoon.
* Impact...At 41.0 feet, Water is expected to cover a large portion 
  of state highway 87 north of Elba. The Seaboard Coast Railroad 
  bridge in Elba will become submerged.


&&

LAT...LON 3143 8590 3139 8604 3119 8608 3119 8618
      3143 8610 3149 8593

$$
8 follow-up statements
683 
WGUS82 KTAE 170138
FLSTAE

Flood Statement
National Weather Service Tallahassee FL
838 PM CDT Wed Sep 16 2020

...The Flood Warning is extended for the following rivers in 
Alabama...

  Pea River at Elba (US 84) affecting Coffee County.

For the Pea River...including Ariton (US 231), Elba (US 84)...
Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Thursday morning at 845 AM CDT.

&&


ALC031-171345-
/O.EXT.KTAE.FL.W.0063.200917T0916Z-200921T0531Z/
/ELBA1.2.ER.200917T0916Z.200918T0600Z.200920T1731Z.NR/
838 PM CDT Wed Sep 16 2020

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the Pea River at Elba (US 84).
* From late tonight to late Sunday night.
* At 8:24 PM CDT Wednesday the stage was 21.0 feet.
* Flood stage is 30.0 feet.
* Moderate flooding is forecast. This approaches the flood of record.
* Forecast...The river is expected to rise above flood stage late 
  tonight to a crest of 42.0 feet early Friday morning. It will then 
  fall below flood stage early Sunday afternoon.
* Impact...At 41.0 feet, Water is expected to cover a large portion 
  of state highway 87 north of Elba. The Seaboard Coast Railroad 
  bridge in Elba will become submerged.


&&

LAT...LON 3143 8590 3139 8604 3119 8608 3119 8618
      3143 8610 3149 8593

$$
502 
WGUS82 KTAE 170738
FLSTAE

Flood Statement
National Weather Service Tallahassee FL
238 AM CDT Thu Sep 17 2020

...The Flood Warning continues for the following rivers in Alabama...

  Pea River at Elba (US 84) affecting Coffee County.

For the Pea River...including Ariton (US 231), Elba (US 84)...
Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 245 PM CDT.

&&


ALC031-171945-
/O.EXT.KTAE.FL.W.0063.200917T1039Z-200920T1738Z/
/ELBA1.2.ER.200917T1039Z.200918T1200Z.200920T0538Z.NR/
238 AM CDT Thu Sep 17 2020

...The Flood Warning is now in effect until early Sunday afternoon...

The Flood Warning continues for
  the Pea River at Elba (US 84).
* From early this morning to Sunday afternoon.
* At 1:49 AM CDT Thursday the stage was 24.3 feet.
* Flood stage is 30.0 feet.
* Moderate flooding is forecast. This approaches the flood of record.
* Forecast...The river is expected to rise above flood stage early 
  this morning to a crest of 41.5 feet tomorrow morning. It will 
  then fall below flood stage early Sunday morning.
* Impact...At 41.0 feet, Water is expected to cover a large portion 
  of state highway 87 north of Elba. The Seaboard Coast Railroad 
  bridge in Elba will become submerged.


&&

LAT...LON 3143 8590 3139 8604 3119 8608 3119 8618
      3143 8610 3149 8593

$$
859 
WGUS82 KTAE 171556
FLSTAE

Flood Statement
National Weather Service Tallahassee FL
1056 AM CDT Thu Sep 17 2020

...The Flood Warning is extended for the following rivers in 
Alabama...

  Pea River at Elba (US 84) affecting Coffee County.

For the Pea River...including Ariton (US 231), Elba (US 84)...
Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 1100 PM CDT.

&&


ALC031-180400-
/O.EXT.KTAE.FL.W.0063.000000T0000Z-200921T0000Z/
/ELBA1.2.ER.200918T0000Z.200919T0000Z.200920T1200Z.NO/
1056 AM CDT Thu Sep 17 2020

...The Flood Warning is now in effect until Sunday evening...

The Flood Warning continues for
  the Pea River at Elba (US 84).
* Until Sunday evening.
* At 10:44 AM CDT Thursday the stage was 27.4 feet.
* Flood stage is 30.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage this evening to a 
  crest of 40.6 feet early Saturday morning.
* Impact...At 41.0 feet, Water is expected to cover a large portion 
  of state highway 87 north of Elba. The Seaboard Coast Railroad 
  bridge in Elba will become submerged.


&&

LAT...LON 3143 8590 3139 8604 3119 8608 3119 8618
      3143 8610 3149 8593

$$

DH
715 
WGUS42 KTAE 180202 RRA
FLWTAE

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Tallahassee FL
902 PM CDT Thu Sep 17 2020

...The Flood Warning continues for the following rivers in Alabama...

  Pea River at Elba (US 84) affecting Coffee County.

For the Pea River...including Ariton (US 231), Elba (US 84)...
Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Friday morning at 915 AM CDT.

&&


ALC031-181415-
/O.EXT.KTAE.FL.W.0063.000000T0000Z-200920T2242Z/
/ELBA1.2.ER.200917T2221Z.200919T0000Z.200920T1042Z.NO/
902 PM CDT Thu Sep 17 2020

...The Flood Warning is now in effect until Sunday afternoon...

The Flood Warning continues for
  the Pea River at Elba (US 84).
* Until Sunday afternoon.
* At 8:42 PM CDT Thursday the stage was 30.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:42 PM CDT Thursday was 30.9 feet.
* Forecast...The river is expected to rise to a crest of 38.5 feet 
  tomorrow evening. It will then fall below flood stage early Sunday 
  morning.


&&

LAT...LON 3143 8590 3139 8604 3119 8608 3119 8618
      3143 8610 3149 8593

$$
812 
WGUS82 KTAE 181434
FLSTAE

Flood Statement
National Weather Service Tallahassee FL
934 AM CDT Fri Sep 18 2020

...The Flood Warning is extended for the following rivers in 
Alabama...

  Pea River at Elba (US 84) affecting Coffee County.

For the Pea River...including Ariton (US 231), Elba (US 84)...
Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 930 PM CDT.

&&


ALC031-190245-
/O.EXT.KTAE.FL.W.0063.000000T0000Z-200921T0330Z/
/ELBA1.2.ER.200917T2221Z.200919T0000Z.200920T1530Z.NO/
934 AM CDT Fri Sep 18 2020

...The Flood Warning is now in effect until late Sunday evening...

The Flood Warning continues for
  the Pea River at Elba (US 84).
* Until Sunday evening.
* At 9:18 AM CDT Friday the stage was 29.9 feet.
* Flood stage is 30.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage late this morning 
  to 32.1 feet just after midnight tonight. It will then fall below 
  flood stage late Sunday morning.
* Impact...At 32.0 feet, Moderate flooding on the Pea River will 
  affect homes outside the levee near Elba and will extend to Smith 
  Avenue, otherwise known as State Highway 125.


&&

LAT...LON 3143 8590 3139 8604 3119 8608 3119 8618
      3143 8610 3149 8593

$$
513 
WGUS82 KTAE 181905
FLSTAE

Flood Statement
National Weather Service Tallahassee FL
205 PM CDT Fri Sep 18 2020

...The Flood Warning continues for the following rivers in Alabama...

  Pea River at Elba (US 84) affecting Coffee County.

For the Pea River...including Ariton (US 231), Elba (US 84)...
Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 215 AM CDT.

&&


ALC031-190715-
/O.EXT.KTAE.FL.W.0063.000000T0000Z-200920T1100Z/
/ELBA1.1.ER.200917T2221Z.200918T0542Z.200919T2300Z.NO/
205 PM CDT Fri Sep 18 2020

...The Flood Warning is now in effect until Sunday morning...

The Flood Warning continues for
  the Pea River at Elba (US 84).
* Until Sunday morning.
* At 1:40 PM CDT Friday the stage was 28.1 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tonight to a crest of 30.5 feet early tomorrow afternoon. It will 
  then fall below flood stage tomorrow evening.
* Impact...At 30.0 feet, Minor flooding will affect farmland along 
  the Pea River near Elba.


&&

LAT...LON 3143 8590 3139 8604 3119 8608 3119 8618
      3143 8610 3149 8593

$$

DH
245 
WGUS82 KTAE 190157
FLSTAE

Flood Statement
National Weather Service Tallahassee FL
857 PM CDT Fri Sep 18 2020

...The Flood Warning is extended for the following rivers in 
Alabama...

  Pea River at Elba (US 84) affecting Coffee County.

For the Pea River...including Ariton (US 231), Elba (US 84)...
Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued Saturday morning at 900 AM CDT.

&&


ALC031-191400-
/O.EXT.KTAE.FL.W.0063.000000T0000Z-200920T1400Z/
/ELBA1.1.ER.200917T2221Z.200918T0542Z.200920T0200Z.NO/
857 PM CDT Fri Sep 18 2020

...The Flood Warning is now in effect until late Sunday morning...

The Flood Warning continues for
  the Pea River at Elba (US 84).
* Until Sunday morning.
* At 8:16 PM CDT Friday the stage was 24.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow morning to a crest of 30.7 feet early tomorrow afternoon. 
  It will then fall below flood stage late tomorrow evening.
* Impact...At 30.0 feet, Minor flooding will affect farmland along 
  the Pea River near Elba.


&&

LAT...LON 3143 8590 3139 8604 3119 8608 3119 8618
      3143 8610 3149 8593

$$
587 
WGUS82 KTAE 191430
FLSTAE

Flood Statement
National Weather Service Tallahassee FL
930 AM CDT Sat Sep 19 2020

...The Flood Warning is cancelled for the following rivers in 
Alabama...

  Pea River at Elba (US 84) affecting Coffee County.

ALC031-191530-
/O.CAN.KTAE.FL.W.0063.000000T0000Z-200919T1430Z/
/ELBA1.1.ER.700119T1233Z.700119T1233Z.700125T2031Z.NO/
930 AM CDT Sat Sep 19 2020

...The Flood Warning for the Pea River at Elba (US 84) has been 
cancelled...

The Flood Warning is cancelled for
  the Pea River at Elba (US 84).
* At 9:10 AM CDT Saturday the stage was 25.7 feet.
* Flood stage is 30.0 feet.
* Forecast...The river is expected to rise to a crest of 29.4 feet 
  just after midnight tonight but remain just below minor flood 
  stage.


&&

LAT...LON 3143 8590 3139 8604 3119 8608 3119 8618
      3143 8610 3149 8593

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Sep 16, 5:26 AM CDT, 4 hours 21 minutes earlier.

Area forecast discussion, Sep 16, 5:26 AM CDT, 4 hours 21 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
626 AM EDT Wed Sep 16 2020

.AVIATION...
[Through 12Z Thursday]

Hurricane Sally made landfall in southern Alabama this morning. The
official track from NHC has Sally moving into southern and
southeast Alabama Wednesday night. Expect a continuance of low
MVFR and IFR in rain and isold storms this period, especially from
TLH-ABY and westward. Winds will also increase and be gusty
through the day; higher wind speeds will be closer to the track
(ECP and DHN) and in heavier rain bands on the east side of the
center.

&&

.PREV DISCUSSION [426 AM EDT]...

.NEAR AND SHORT TERM [Through Tonight]...

Hurricane Sally continues to move slowly to the north and
northeast at around 2 MPH, although it appears to have gained a
little speed and a landfall along the Alabama coast is close at
hand. It has been steadily raining over our western Florida
panhandle counties where flash flood warnings continue into the
morning hours. A mesonet site reported over 11 inches of rainfall
in southern Walton county after 2 AM ET. A gust of 43 mph was
reported at ECP airport last evening. Many special marine warnings
were issued for waterspouts overnight as well as several tornado
warnings issued just inland and along the coast of the FL
panhandle into Bay and Gulf counties.

The track of Sally will slowly move north and northeast into
southeast Alabama Wednesday night. The heaviest of rainfall will
continue in our FL panhandle and SE AL counties with lesser
amounts east of the Flint and Apalachicola rivers. Localized storm
total rainfall amounts up to 20 inches through Thursday night
with potentially catastrophic flooding possible; more on hydro in
the section below.

Tropical storm force winds will be felt across western Florida
panhandle and southeast Alabama today and tonight. This, coupled
with moist soils and heavy rainfall, could lead to down trees and
powerlines and power outages.

The tornado threat will continue today east of the center which
will encompass much of the area. SPC has a bulk of the area in a
slight risk from Panama City to Dothan to Albany to Tallahassee.
Would expect to have more of a tornado threat beginning this
morning with destabilization.

For a list of active watches, warnings, and advisories, please
scroll to the bottom of this discussion product.

.LONG TERM [Thursday Through Wednesday]...

Sally will keep moving northeastward into central Georgia later
Thursday and into the Carolinas Friday. Will keep high rain
chances for this time period but overall amounts will begin to
decrease some. Sally will merge with a frontal boundary later
Friday and Saturday as it heads into the Atlantic. That front and
northwest winds will filter in for the weekend with some
overrunning cloud and rainfall through the weekend. A punch of dry
air will push that front south and east at the beginning of the
next work week. If that solution holds, highs should only reach
the upper 70s throughout the weekend into early next week with
abundant cloud cover and on and off rain chances.

.MARINE...

Hurricane Sally will continue tracking slowly
northward tonight and is forecast to make landfall west of our
local waters Wednesday morning. Dangerous boating and beach
conditions will continue through mid-week, especially across
west of the Ochlocknee River.

.FIRE WEATHER...

Hurricane Sally will move ashore this morning in southern Alabama
and move northeast into central Georgia by Thursday evening.
Rainfall will continue with increased transport winds and high
dispersions closer to the circulation as it moves northeast.

.HYDROLOGY...

POTENTIALLY CATASTROPHIC FLOODING POSSIBLE IN THE WESTERN FLORIDA
PANHANDLE INTO EXTREME SOUTHEAST ALABAMA THROUGH THURSDAY NIGHT.

Over the past 48 hours, 4 to 8 inches of rainfall has fallen in
the western Florida panhandle closer to the coast with decreasing
rainfall amounts towards southeast Alabama and southern Georgia.
An eleven inch rainfall amount was reported in southern Walton
county overnight. Rainfall amounts through Thursday night west of
the Flint and Apalachicola rivers will average another 5 to 10
inches with locally higher amounts. Isolated storm total amounts
of 20 inches are certainly possible in the western Florida
panhandle into extreme southeast Alabama. Rainfall amounts will
decrease east of the aforementioned rivers.

Rivers will begin to rise towards flood stage through the next
week, especially those along and downstream of the track of Sally
as it moves further inland. Currently, warnings are issued for the
Choctawhatchee at Bruce, Pea at Ariton and Shoal at Mossy Head.
Expect more rises into flood in these basins and additional basins
with time.

Upgraded the coastal flood advisory to a storm surge warning for
2-4 ft surge at the coast in Walton and Bay counties. Further
along the coast, no changes needed with 1-3 feet still expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   82  74  85  71  85 /  90  90  80  50  50
Panama City   82  76  85  73  86 / 100  90  70  40  40
Dothan        77  71  80  68  82 /  90  90  80  40  40
Albany        77  73  82  71  81 /  90  90  90  50  50
Valdosta      82  73  84  71  84 /  70  70  90  40  60
Cross City    85  74  86  74  87 /  70  70  80  50  60
Apalachicola  83  77  85  74  85 /  90  90  80  50  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Thursday morning for Calhoun-Central
     Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Gadsden-
     Holmes-Inland Bay-Inland Franklin-Inland Gulf-Jackson-
     Liberty-North Walton-South Walton-Washington.

     Tropical Storm Warning for Calhoun-Central Walton-Coastal Bay-
     Coastal Gulf-Holmes-Inland Bay-Inland Gulf-Jackson-North
     Walton-South Walton-Washington.

     High Rip Current Risk through Thursday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     Coastal Flood Advisory until 8 PM EDT /7 PM CDT/ this evening
     for Coastal Bay-Coastal Gulf.

     High Surf Advisory until 2 AM EDT /1 AM CDT/ Thursday for
     Coastal Bay-Coastal Gulf-South Walton.

     Coastal Flood Advisory until 8 PM EDT Thursday for Coastal Dixie-
     Coastal Franklin-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla.

     Storm Surge Warning for South Walton.

GA...Flash Flood Watch through Thursday morning for Baker-Calhoun-
     Clay-Decatur-Dougherty-Early-Lee-Miller-Mitchell-Quitman-
     Randolph-Seminole-Terrell.

AL...Flash Flood Watch through Thursday morning for Coffee-Dale-
     Geneva-Henry-Houston.

     Tropical Storm Warning for Coffee-Dale-Geneva-Henry-Houston.

GM...Flash Flood Watch through Thursday morning for Coastal Waters
     From Ochlockonee River to Apalachicola Fl out to 20 Nm-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM.

     Tropical Storm Warning for Coastal Waters From Ochlockonee River
     to Apalachicola Fl out to 20 Nm-Coastal waters from Mexico
     Beach to Apalachicola FL out 20 NM-Coastal waters from
     Mexico Beach to Okaloosa Walton County Line FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM-Waters from Apalachicola to Mexico Beach FL from 20 to
     60 NM-Waters from Mexico Beach to Okaloosa Walton County
     Line FL from 20 to 60 NM.

     Small Craft Advisory until 2 PM EDT Thursday for Apalachee Bay
     or Coastal Waters From Keaton Beach to Ochlockonee River FL
     out to 20 Nm-Coastal waters from Suwannee River to Keaton
     Beach FL out 20 NM.

&&

NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM...Scholl
AVIATION...Scholl
MARINE...Franck
FIRE WEATHER...Scholl
HYDROLOGY...Scholl

In the hours before

Local storm report, Sep 16, 9:11 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1011 AM EDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     FLASH FLOOD      1 W CHIPLEY             30.78N 85.55W
09/16/2020                   WASHINGTON         FL   DEPT OF HIGHWAYS

            REPORT OF US 90 WEST OF HOYT ST BEING UNDER
            WATER.

&&

RH
Local storm report, Sep 16, 9:13 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1013 AM EDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     FLASH FLOOD      2 ESE SPRING HOLLOW     30.58N 85.59W
09/16/2020                   WASHINGTON         FL   DEPT OF HIGHWAYS

            REPORT OF SR 77 SOUTH OF MAIN ST BEING UNDER
            WATER.

&&

RH
Local storm report, Sep 16, 9:15 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1015 AM EDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 AM     FLASH FLOOD      1 E MARIANNA            30.77N 85.23W
09/16/2020                   JACKSON            FL   DEPT OF HIGHWAYS

            REPORT OF US 90 NEAR MARIANNA BEING UNDER
            WATER.

&&

RH
Local storm report, Sep 16, 9:17 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1017 AM EDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 AM     FLASH FLOOD      3 W STAR                30.73N 85.19W
09/16/2020                   JACKSON            FL   DEPT OF HIGHWAYS

            REPORT OF SR 71 BEING FLOODED NEAR WHITETAIL
            DR.

&&

RH
Local storm report, Sep 16, 9:42 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1042 AM EDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 AM     TORNADO          3 NE ALLIANCE           30.64N 85.07W
09/16/2020                   JACKSON            FL   PUBLIC

            UNVERIFIED PUBLIC REPORT OF A TORNADO WITH A
            COUPLE OF TREES AND POWER LINES DOWN IN THE
            AREA.

&&

RH
Local storm report, Sep 16, 9:47 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1047 AM EDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     TSTM WND DMG     MACEDONIA               30.53N 85.05W
09/16/2020                   CALHOUN            FL   LAW ENFORCEMENT

            TREES DOWN AND ROOF BLOWN OFF SHED ALONG
            HIGHWAY 69A, POSSIBLE TORNADO.

&&

RH

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 9:02 PM CDTRiver Flood WarningTAECoffee, Dale4 days
Sep 16, 6:51 AM CDTFlash Flood Warning Considerable damage threatTAEGeneva16 hr
Sep 16, 8:35 AM CDTFlash Flood Warning Considerable damage threatTAEHouston14 hr
Sep 16, 8:53 AM CDTFlash Flood Warning EmergencyConsiderable damage threatTAECoffee, Dale14 hr
Sep 16, 9:49 AM CDTRiver Flood WarningTAEGeneva6 days
Sep 16, 9:59 AM CDTRiver Flood WarningTAEDale4 days
Sep 16, 10:54 AM CDTFlash Flood Warning Considerable damage threatTAEHenry16 hr
Sep 16, 4:46 PM CDTFlash Flood Warning Considerable damage threatTAECoffee, Dale6 hr

Nearby

River Flood Warnings in Alabama, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.